# SDR DALA2018041202402

- Difficulty date: April 9, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 69,359 hours, 12,081 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AND CRUISE,  PILOTS NOTICED AN ELECTRICAL BURNING ODOR IN THE FLIGHT DECK.  FLIGHT ATTENDANTS EXPERIENCED THE SAME IN CABIN.  PILOTS EXECUTED IMMEDIATE ACTION ITEMS AND ACCOMPLISHED SMOKE, FUMES QRH CHECKLIST. ELECTRICAL ODOR DISSIPATED AND FLIGHT WAS CONTINUED WITH LT AND RT UTILITY BUSSES OFF, AND APU BLEED SWITCH OFF IAW QRH. NO FURTHER INDICATIONS OTHER THAN ELECTRICAL ODOR. THE RECIRCULATION FAN WAS REPLACED. SYSTEM OPS NORMAL.
